Advair, Seretide & Acne

Have you experienced acne breakouts, oily skin, or any other skin related side effects from using advair or seretide? If so, please tell us about it below.

7 Replies to “Advair, Seretide & Acne”

  1. Hi, i’m a 32 year old female, I just started using advair for the first time two weeks ago. have since developed acne and gained 7 lbs in one week. In my second week I was up to 10lbs! I’ve never had a problem with acne and I’ve weighed the same since high school. I also had problems with my mouth and teeth hurting really bad, and losing my voice( yes I rinsed my mouth out!). At first I was in denial about my husband suggesting my medicine could be causing all these side effects, but as soon as I stopped taking it my mouth felt better in 24 hours and I got my voice back. The acne is starting to go away but I’ll have to work on the weight. I’m 1000% positive the advair was the cause of these reactions. Thanks

    1. I’m 40 years old and I developed terrible acne on my chest, back and neck almost overnight after beginning to take Seretide for the first time.

    2. Hi, did the acne go away long term after quitting the Steroid inhaler? I’ve been on a high dose of seretide for about 5 years – which coinsides with my sudden onset of adult acne… I halved my dose about 2 weeks ago and I’m yet waiting to see if the acne calms down.

  2. I started taking advair 3 and a half weeks ago stil have 12 days to go. My face looks like a pizza pie. I am 25 years old and well beyond the years of breakouts. I still get a few blemishes around the time of my menstrual cycle but minimal. While taking the advair this has been horrendous, with MULTIPLE new blemishes showing up daily. My skin is incredibly oily and I have also had weight gain. Is the steriod in advair causing my hormones to go haywire?

  3. I have stopped using Seretide on a regular basis as EVERYTIME I use it I break out with painful blind pimples. I mentioned this to doctors years ago and they laughed at me. Every now and then when I feel my asthma is out of control I have to use it, knowing full well that I will get a blind pimple in a few days time. I never get blind pimples any other time. I can’t speak for anyone else but I know for sure that the cortosteriod in this medicine imbalances my hormone levels.

  4. Cystic Acne started 1 week in. I quit Advair and it is disappearing. I will not take it again. I also began gaining weight very rapidly and I’m constantly hungry. I’m 41, not 14 and this hasn’t been an issue in my life since way back when I was on birth control pills so I’m done . It is the only change I’ve made to my medicines and it is obviously the culprit.

  5. Hi’ I’ve been on seretide 500 for many years due to poor asthma control. HoweverI’ve been on 100-250 dosage for my entire life. I believe there could be a link in with my onset of acne (i’m in my late 30’s) and the high dose of seretide. I recently reduced my dose from 500 to 250 to see if there is any positive impact… the first few days my skin seemed to calm down a bit, but now a week on – I’m suddenly getting more blind pimples. Very disappointed to say the least. I wondered if anyone else has had a similar issue?

Leave a Reply to Mary Cancel reply

Your email address will not be published.